# SDR CA110928014

- Difficulty date: September 6, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,288 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: D8187B
- Condition: Noise
- Location: Fuel Aux
- Part time: 744 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AUXILIARY FUEL PUMP MAKING GROWLING NOISE DURING GROUND RUN FOLLOWING 50 HR INSPECTION AUXILIARY FUEL PUMP REPLACED.
